# SDR 2001F00401

- Difficulty date: September 10, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Printed Ckt Board
- Condition: Unsecure
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 9511 - MIA-FLL - AFTER TAKEOFF, LANDING GEAR FAILED TO STOW COMPLETELY.  SECURED PCBA316.  OPERATIONAL CHECK OF LANDING GEAR EXTENSION AND RETRACTION NORMAL.  (M)
